MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, PRODUCT CODE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, PRODUCT CODE
Model Number AQL-100CBS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corresponding scale unit: aql-100pbs, serial number (b)(4).The device was not returned for evaluation yet.The most possible root cause is a defective weighing cell, which might be the result of rough handling of the scale.A follow-up report will be submitted when new information is available.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report holx owned aquilex system "aquilex is not calculating the deficit correctly.It bounces around and runs negative.Three cases were completed today but all had to be manually counted.No issues with the patients.Date of case was (b)(6) 2021."".
 
Additional Manufacturer Narrative
The results of the investigation performed indicated that the returned device is working according to specification.The device is in poor condition and the preventive maintenance is overdue.The most possible root cause is an uncalibrated weighing cell, as the result of rough handling of the scale and missed preventive maintenance.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report holx owned aquilex system "aquilex is not calculating the deficit correctly.It bounces around and runs negative.Three cases were completed today but all had to be manually counted.No issues with the patients.Date of case was (b)(6) 2021".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, PRODUCT CODE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key11618235
Report Number3002914049-2021-00005
Device Sequence Number2987474
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1